# SDR 07FDEA04050

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,304 hours, 12,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: A52175004
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROOVES ON OUTER SKIN PANEL, AFT LOWER CORNER AT AFT PAX DOOR LT, ZONE 833 AND ON SKIN PANEL, LOWER EDGE AREA AT AFT PAX DOOR RT, ZONE 843.  REPAIR PERFORMED BY INSTALLING EXTERNAL DOUBLER AS PER SRM 52-11-00/PB 235/PAR 5F/FIG 206 ON LT PAX DOOR AND IAW SRM 52-11-00/PB 217/PAR 5C/FIG 203 ON RT PAX DOOR.
